JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Regularity for Very Weak Solutions of A-Harmonic Equation with Weight
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.195-202
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.195
 Title & Authors
Regularity for Very Weak Solutions of A-Harmonic Equation with Weight
Gao, Hong-Ya; Zhang, Yu; Chu, Yu-Ming;
  PDF(new window)
 Abstract
This paper deals with very weak solutions of the A-harmonic equation
 Keywords
A-harmonic equation;Muckenhoupt weight;regularity; Hodge decomposition;
 Language
English
 Cited by
 References
1.
T. Iwaniec, C. Sbordone, Weak minima of variational integrals, J. Reine. Angew. Math., 454(1994), 143-161.

2.
J. L. Lewis, On the very weak solutions of certain elliptic systems, Comm. Part. Diff. Equ., 18(1993), 1515-1537. crossref(new window)

3.
J. Heinonen, T. Kilpelainen, O. Martio, Nonlinear potential theory of degenerate elliptic equations, Clarendon Press, Oxford, 1993.

4.
E. M. Stein, Harmonic analysis: real-variable methods, orthogonality and oscillatory integrals, Princeton Univ. Press, 1993.

5.
H. Y. Jia, L. Y. Jiang, On non-linear elliptic equation with weight, Nonlinear anal., TMA., 61(2005), 477-483. crossref(new window)

6.
J. Kinnunen, Higher integrability with weights, Ann. Acad. Sci. Fenn. Ser. A. I. Math., 19(1994), 355-366.

7.
F. Chiarenza, M. Frasca, A note on weighted Sobolev inequality, Proc. Amer. Math. Soc., 93(1985), 703-704. crossref(new window)

8.
M. Giaquinta, E. Giusti, On the regularity of the minima of variational integrals, Acta Math., 148(1982), 31-46. crossref(new window)

9.
T. Iwaniec, L. Migliaccio, L. Nania, C. Sbordone, Integrability and removability results for quasiregular mappings in high dimensions, Math. Scand., 75(1994), 263-279.